![]() |
Volumn 27, Issue 3, 2005, Pages 712-720
|
Means of positive numbers and matrices
|
Author keywords
Geometric mean; Logarithmic mean; Matrix mean
|
Indexed keywords
CONVERGENCE OF NUMERICAL METHODS;
GEOMETRY;
LINEAR ALGEBRA;
MATHEMATICAL MODELS;
NUMBER THEORY;
GEOMETRIC MEAN;
GEOMETRIC MEANS;
LOGARITHMIC MEAN;
MATRIX MEAN;
MATRIX ALGEBRA;
|
EID: 33746137762
PISSN: 08954798
EISSN: 10957162
Source Type: Journal
DOI: 10.1137/050621906 Document Type: Article |
Times cited : (48)
|
References (13)
|